# SDR AALA20140531013

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 42,455 hours, 20,539 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 861555
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD CREW REPORTED RT HYD QTY DOWN TO ZERO DURING CLIMBOUT.  GEAR MANUALLY EXTENDED.  EMER DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED RT ELEC HYD PUMP & ENG DRIVEN PUMP MPN 3029981001.  SYS GND CHECKED NORMAL, OPERATIONS CLOSED.
